# SDR HNAA2022041300153

- Difficulty date: March 23, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 40,661 hours, 37,113 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E907197 - SSI 53-20-29 EVIDENCE OF CORROSION ON THE LAV BUCKET AT THE WASTE DRAIN HANDLE .... RAR LAV BUCKET STIFFENERS AND LAV BUCKET IAW EMB 145 SRM 51-20-03, 51-40-02, , 51-40-06, AND 51-40-09.
